# SDR SWI2025F01591

- Difficulty date: August 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CABIN FLOOR SILL HAS CORROSION AS MARKED BETWEEN FS1000.00 - FS1051.30   (C-CHECK RO 11/22/2025)REMOVED CORROSION ON LH CABIN FLOOR SILL BETWEEN FS1000.00 - FS1051.30, FOUND TO BE OUT OF LIMITS REF CRJ700 SRM 51-21-06-001-001-A01. REMOVED AND INSTALLED NEW SILL REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-13-001-001-A01, CRJ700 SRM 51-42-15-001-001-A01, & CRJ700 SRM 51-42-21-001-001-A01 REVISION 38: JUL 25/2020 & DWG NO MM670-35085 REV L. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY
